# SDR IXXA05SMN130S

- Difficulty date: June 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: 8.000 L33l
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, NOSE SECTION  FITTING CRACKED 5 INCHES, STA. 8.000 L-33L.  REMOVED CRACKED FITTING IAW SRM 51-1-20D PAGE 21. FABRICATED NEW FITTING IAW DWG NR 4645453 (ALCLAD 7075 T6 51), EO SEMAN NR 2005939. PERFORMED HEAT TREATMENT IAW SRM 51-1-11 PAGS 1,13,17. PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07. CLEANED, TREATED AND PRIMED AREA + NEW FITTING IAW  SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D PAGE 9. TORQUED IAW  SRM 51-3-1. AT STA 8.000 L-33L.
